# SDR AALA202403250122

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 65,053 hours, 37,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Sticking
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR SLIDE DIFFICULT TO ARM/DISARM, HANDLE STICKS. MAINTENANCE LUBED R2 DOOR ARMING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
